Per citar aquest document: http://ddd.uab.cat/record/145324
Web of Science: 0 cites,
Period sets of linear toral endomorphisms on T^2
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Neumärker, Natascha (Univerzity v Opavê. Matemátický ústav Slezské)

Data: 2015
Resum: The period set of a dynamical system is defined as the subset of all integers n such that the system has a periodic orbit of length n. Based on known results on the intersection of period sets of torus maps within a homotopy class, we give a complete classification of the period sets of (not necessarily invertible) toral endomorphisms on the 2-dimensional torus T^2.
Nota: Número d'acord de subvenció MCYT/MTM2008–03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció MINECO/UNAB13-4E-1604
Nota: Agraïments: The second author gratefully acknowledges the funding of the four months stay at the Universitat Autònoma de Barcelona within the project Rozvoj vedeckých kapacit Slezské univerzity v Opave (CZ.1.07/2.3.00/30.0007).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: 2-dimensional torus maps ; Periodic point ; Toral endomorphisms
Publicat a: Topology and its Applications, Vol. 185-186 (2015) , p. 41-49, ISSN 0166-8641

DOI: 10.1016/j.topol.2015.02.003


Preprint
10 p, 334.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-23



   Favorit i Compartir